Probability of pregnancy after 30 hours of pregnancy due to vaginal dysfunction
Q: I accidentally had a vaginal injury during my pregnancy last week. After 30 hours, I had an ectodermal problem today, a week after taking a contraceptive pill. Is there a possibility of pregnancy?
A: Post-conceptives are high-capacity hormone drugs. You may experience an illegal bleeding within one week of taking it, or your next menstruation may change back and forth one week from the scheduled date. Over the next few months, changes in the menstrual cycle may lead to side effects such as nausea, vomiting, headaches and breast pain.
The post-conception drug effect is 5% if taken within 24 hours of sex, but 15% if taken within 48 hours and 42% if taken within 72 hours, the rate of contraception failure increases dramatically. It doesn’t mean much to take after 72 hours. Since birth control may vary depending on your physical condition and various factors, it is recommended to check for accurate pregnancy through urine tests two weeks after taking them.
The timing of post-contraception medication is important after a relationship. After taking it, you usually have a normal menstruation. If your menstrual schedule is delayed by more than a week, I recommend you visit the gynecologist for medical treatment.